# SDR IPXA2025030748701

- Difficulty date: March 4, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 30,735 hours, 20,409 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Faulted
- Location: Slat Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

**SUPPLEMENTAL SDR** LE SLAT DISAGREE WHILE CONFIGURING FOR LANDING. RAN QRH PROCEDURE.  R/R #10 INBOARD ROTARY ACTUATOR IAW AMM 27-81-18. OPS CHECK FOUND OK AT THIS TIME.
